# SDR CALA2012121900862

- Difficulty date: December 12, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N37422
- Make and model: Boeing 737924ER
- Aircraft serial: 31620
- Aircraft time: 15,662 hours, 5,248 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A3002
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER UPPER SKIN HAS DENT. APPROX STAB STA 101.90.  INSTALLED REPAIR DOUBLER REF SRM 55-10-01, REPAIR 3.
